# SDR AALA990634

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: TO
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GCM - FLT 0828 - EMERGENCY LIGHTS ILLUMINATED INTERMITTENTLY DURING TAXI, TAKEOFF ROLL, AND IN-FLIGHT.  MAINTENANCE INSPECTED EMERGENCY LIGHT SYSTEM AND WAS UNABLE TO DUPLICATE.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
